# SDR DALA2024071006991

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N427DX
- Make and model: Airbus A330-941
- Aircraft serial: 2048
- Aircraft time: 2,676 hours, 308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Leaking
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3427 FREQUENT SERVICING 2R DOOR ASSIST BOTTLE. CORRECTIVE ACTION: REBUILT DOOR ASSIST BOTTLE AND VERFIED NO LEAKS IN PLUMBING PER A330 AMM 52-15. (0437387)
